# SDR AUS20030797

- Difficulty date: August 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech C 23
- Engine: Lyc O360A4G
- Propeller: Snsnch 76EM8S5
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Failed
- Location: Magneto
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAGNETO ROTATING MAGNETO DRIVE END SNAPPED IN AREA WHERE IT PASSES THROUGH THE REAR BEARING.
